MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS?; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE

BOSTON SCIENTIFIC CORPORATION AXIOS?; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Model Number M00553750
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h11: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf device code a15 captures the reportable event of stent partially deployed.Imdrf patient code e2311 captures the reportable event of discomfort.Imdrf patient code e2330 captures the reportable event of pain.Imdrf impact code f2301 captures the reportable event of the additional device required (clips) to close the puncture.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was intended to be implanted transgastric to facilitate a pseudocyst drainage during an endoscopic ultrasound (eus) procedure performed on (b)(6) 2025.Reportedly, the physician was using the eus method of deployment where the second flange of the stent is deployed in the scope, and then the stent is released from the scope by advancing the catheter and retracting the scope in a 1:1 fashion.During the procedure, the stent was deployed into the stomach, but the connection between the cyst and the stomach could not be completed.The stent was then removed partially deployed, and clips were placed to close the gastric perforation.The physician decided not to attempt placement of a second stent.It was reported that the patient experienced discomfort and pain due to the reported issue.However, the patient was sent home.There were no further complications reported.

Brand Name
AXIOS?
Common Device Name
PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
EI   01752
9145716918
MDR Report Key23769349
Report Number3005099803-2025-06664
Device Sequence Number9722746
Product Code PCU
UDI-Device Identifier08714729904632
UDI-Public(01)08714729904632
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553750
Device Catalogue NumberM00553750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown